Universidad Complutense de Madrid
E-Prints Complutense

About distances of discrete distributions satisfying the data processing theorem of information theory

Impacto

Downloads

Downloads per month over past year

Pardo Llorente, María del Carmen (1997) About distances of discrete distributions satisfying the data processing theorem of information theory. IEEE transactions on information theory, 43 (4). pp. 1288-1293. ISSN 0018-9448

[img] PDF
Restringido a Repository staff only

223kB

Official URL: http://ieeexplore.ieee.org/Xplore/defdeny.jsp?url=http%3A%2F%2Fieeexplore.ieee.org%2Fstamp%2Fstamp.jsp%3Ftp%3D%26arnumber%3D605597%26userType%3Dinst&denyReason=-133&arnumber=605597&productsMatched=null&userType=inst




Abstract

Distances of discrete probability distributions are considered. Necessary and sufficient conditions for validity of the data processing theorem of information theory are established. These conditions are applied to the Burbea–Rao divergences and Bregman distances.


Item Type:Article
Additional Information:

This research was supported by DGICYT under Grant PB 93-0068 and GA CR under Grant 102/94/0320.

Uncontrolled Keywords:Bregman distance; Burbea-Rao divergence; Csiszár divergence; distance of probability measures; data processing theorem
Subjects:Social sciences > Information science > Information theory
ID Code:17926
Deposited On:24 Jan 2013 11:40
Last Modified:20 Feb 2019 11:17

Origin of downloads

Repository Staff Only: item control page